# SDR IXXA2022042404

- Difficulty date: March 21, 2022
- Submitted: April 24, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112T33011
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER SURFACE HAS SEVERAL AREAS (AS MARKED) WITH EVIDENCE OF CORROSION. INBD T/E AT REAR SPAR W.S. 197  REF FAS WO N431AZ-01-01 NON ROUTINE 00293
